Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Some remarks on the Daugavet equation


Author: P. Wojtaszczyk
Journal: Proc. Amer. Math. Soc. 115 (1992), 1047-1052
MSC: Primary 47B07; Secondary 46B20, 47A30, 47B48
MathSciNet review: 1126202
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that direct sums in $ {l_1}$ and $ {l_\infty }$ sense of Banach spaces that satisfy the Daugavet Equation (1) also satisfy it. We also show that most uniform algebras satisfy (1) for weakly compact operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B07, 46B20, 47A30, 47B48

Retrieve articles in all journals with MSC: 47B07, 46B20, 47A30, 47B48


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1126202-2
PII: S 0002-9939(1992)1126202-2
Article copyright: © Copyright 1992 American Mathematical Society